# SDR USAA2011090600023

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 31,830 hours, 18,528 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

LANGING GEAR CONTROL & INTERFACE UNIT (LGCIU) 1 & 2 FAULT.  PILOT DECLARED EMERGENCY BECAUSE POSITIVE GEAR DOWN LOCK COULD NOT BE ABSOLUTELY DETERMINED.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MULTIPLE COMPONENTS REMOVED AND REPLACED.  TEARDOWN REPORTS INDICATED NO FAULTS FOUND.
